Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tingling in arms with lisinopril

Premium Questions

Dr.   Olsi Taka MD

Yes I am experiencing numbness and tingling in my left arm only a couple weeks after starting lisinopril and increasing dosage from 10 to 15 mg/day. Also my bp is still high so I'm now taking 10mg... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Rakhi Tayal MD

Hello. I had been on Lisinopril 20mg for 14 days when all of a sudden one evening I developed pain, burning and tingling in BOTH arms. I wnet to ER and no help other than Tordol inj. gave me slight... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.    Satvinder Bakshi MD

a little. Do I have something wrong with my THYroids? . I also Have numbness and Tingling in my legs and arms. I have radiating and electrifying pains in my Hips and legs sometimes. When I get up out of bed ... View answer

Answered by : Dr. Satvinder Bakshi ( ENT Specialist)
Dr.  Chakravarthy Mazumdar MD

PUT ME ON LOW DOSE LISINOPRIL AND WAS ALREADY TAKING METAPROLOL DAILY. IN THE PAST 3 -4 YEARS WITH THOSE EPISODES I HAD SEVERE DIZZINESS. EVERYTHING GOING AROUND. ALSO I HAD TINGLING SENSATIONS IN... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr.    Mukesh Chugh MD

I am having tingling down my left arm. What could this be? ... View answer

Answered by : Dr. Mukesh Chugh ( Orthopaedic Surgeon)

Public Forum Discussions

Dr. Rizwan Ur Rehman MD

tingling around my face and sometimes my hands and arms.......I thought that this was the original symptom ... blood pressure 3-4 time weekly and it is never over 125/78 during these tingling times. I... View answer

Answered by : Dr. Rizwan Ur Rehman ( General & Family Physician)
Dr.       Dorina Gurabardhi MD

has lisinopril been recall? i just got out of hospital i had tingling in my right arm and leg ... but found noting could this be a side effect of lisinopril ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Salah Saad Shoman MD

I have been taking Lisinopril/HCTZ 100/25 mg for a little over a year: I have a tired feeling most of the time: I also am getting leg and muscle cramps; I am also getting numbness and tingling in the hands ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Nishad BN MD

i am a type 2 diabetic and have high blood pressure and i am taking 20mg of lisinopril well i am having numbness in my face and tingling in my lips , tightness and pain in my chest and my legs feel like ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr.  Het Ram Bishnoi MD

tingling in it, similar to when you fall asleep on your arm for hours and you wake up and have to shake ... prior to standing. I am 50 years old, on High Blood pressure med (Lisinopril 10mg 2 x a... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

You may have vitamin b12 deficiency. So get done vitamin b12 level and if deficiency then start supplement. Please hit thanks.

Dr. Robert Galamaga MD

There are many things that could be contributing to this. I think it would be reasonable for you to meet with your doctor to talk about it. Anything from anemia to thyroid dysfunction to electrolyte abnormalities might...